Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 2, Pages 347-350
http://dx.doi.org/10.1155/S0161171292000437

On k-ideals of semirings

1Department of Pure Mathematics, Calcutta University, 35, Ballygunge Circular Road, Calcutta 700 019, India
2Department of Mathematics, University of Burdwan, Golapbag, Burdwan, West Bengal, India

Received 21 December 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Certain types of ring congruences on an additive inverse semiring are characterized with the help of full k-ideals. It is also shown that the set of all full k-ideals of an additively inverse semiring in which addition is commutative forms a complete lattice which is also modular.